... down to 1mg am&pm from 2mg am&pm(was on the 2mg for 1 week before dropping to the 1mg yesterday). and i seem to be thinking about percocet again alot since i have the si joint and back pain. help! is it that my suboxone is so low that my thoughts are drifting? hope my questions not to confusing
Yeah the suboxone could be causing that sleepiness. It does have some pain controlling qualities, but, not all pain responds to suboxone. If you are taking it to control overuse of pain meds, you may have to ask the doctor what physical therapy or other therapy can help get you more comfortable. If you were prescribed suboxone for pain, you need to talk to the doctor to see if your dose is correct, or if you need a change to something else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on suboxone for 5 mnths. I needs to take percocet for a new back injury. What'll happen?
Posted 20 Oct 2009 • 2 answers
Posted 26 Jan 2010 • 2 answers
Posted 27 Feb 2010 • 3 answers
Posted 13 Apr 2010 • 5 answers
Posted 4 Aug 2010 • 1 answer